EN AR FR ES DE
► Actifed (dextromethorphan + pseudoephedrine + triprolidine) - Medycyna Praktyczna

Actifed (dextromethorphan + pseudoephedrine + triprolidine) - syrup

The name of the preparation Character; dose; package Manufacturer Price 100% Price after refund In which pharmacy?
Actifed syrup; 5 ml contains: 30 mg of pseudoephedrine hydrochloride, 10 mg dextromethorphan hydrobromide, 1.25 mg of triprolidine hydrochloride; 100 ml McNeil 13.99 Check

Note: reimbursed drug prices are in line with the regulations in force from July 1, 2018.

The preparation contains the substance:dextromethorphan + pseudoephedrine + triprolidine

The drug is available without a prescription

What is Actifed?

The preparation is used in inflammation of the respiratory tract.

What does Actifed contain and how does it work?

A combined preparation containing a morphine derivative with a central antitussive effect, a sympathomimetic amine and an H1 receptor antagonist.

When should I use Actifed?

The preparation is indicated for symptomatic treatment of upper respiratory tract infections with nasal edema and nasal exudation and cough in adults and children after the age of 7 years.

When not to use this preparation?

Unfortunately, even if there are indications to use the preparation, it can not always be used. You can not use the preparation if you are allergic (you are hypersensitive) to any of the ingredients.
Contraindications to the use of the preparation are also:
· Cough in the course of bronchial asthma or with a lot of secretion
· Respiratory failure or risk of its occurrence
· Severe hypertension
· Unstable angina
· Severe liver failure
· Use of MAO inhibitors (in parallel or in the last 14 days) or furazolidone.
Do not use in children under 7 years of age.

Take special care with Actifed?

Certain diseases and other circumstances may constitute a contraindication to use or indication to change the dosage of the preparation. In some situations it may be necessary to carry out specific check-ups.
If, despite the use of the drug, the symptoms last longer than 3 days or the infection occurs with a fever, headache, rash, consult a physician. Do not take the product during or within two weeks of stopping treatment with MAO inhibitors.
During the use of the preparation should not take drugs acting suppressing the central nervous system (hypnotics, sedatives).
Do not eat alcohol or take preparations containing alcohol.
Before using the preparation, consult a physician if:
· Overactive thyroid gland
· Prostatic hyperplasia
· glaucoma
· Heart disease
· Increased intraocular pressure
· Diabetes, hypertension
· Severe liver failure
· Planning pregnancy.

Does this preparation affect the ability to drive vehicles?
Do not drive or use a motor vehicle while using the product.

Dosage of Actifed

The preparation is in the form of a syrup. Use the preparation as recommended. Do not exceed the recommended doses because it will not increase the effectiveness of the drug and may harm your health and life. If you have any doubts regarding the use of the preparation, consult a physician.
Adults and children over 12 years old. 10 ml 3-4 times a day; the maximum dose is 40 ml per day.
Children 7.-12. age. 5 ml 3-4 times ns daily; the maximum dose is 20 ml per day.
It should be used with caution in mild to moderate hepatic insufficiency, moderate or severe renal failure, and in people with underlying cardiovascular disease.

Can I use Actifed during pregnancy and breastfeeding?

During pregnancy, do not use any medicine without consulting your doctor!
It is very important that before using any medicine during pregnancy or breastfeeding, consult a physician and explain beyond any doubt the potential risks and benefits associated with the use of the drug. If you are pregnant or planning to become pregnant, consult your doctor before using the product.
The use of the preparation in pregnant women only after consultation with a doctor, when in the doctor's opinion the benefit for the mother outweighs the potential risk to the fetus. Before using the drug during breastfeeding should consult a doctor.

Can I use other preparations in parallel?

Tell your doctor about all medicines you have recently taken, including those that are over the counter. In particular, consult your doctor if you are using any of the medicines listed below, as you may need to change your dosage or stop taking your medicine.
When used concomitantly with MAO inhibitors (or within 14 days of discontinuation), the preparation may cause collapse, coma, high blood pressure or high fever. The use of the preparation with sympathetic agents, such as: mucosal vasoconstrictor, tricyclic antidepressants, appetite suppressants, as well as psychotropic drugs with amphetamine-like effects may cause high blood pressure. The effects of blood pressure medication such as Bretylium, Betanidine, Guanethidine, Debryzochin, Methyldopa and alpha and beta-adrenergic blockers can be reduced when the preparation is applied due to the pseudoephedrine contained in the preparation.

What side effects can occur?

Like all medicines, Apap can cause side effects, although they will not occur in all patients who use this medicine. Remember that the expected benefits of using the drug are usually greater than the damage resulting from the occurrence of side effects.
The following may occur: drowsiness, dizziness, fatigue, sleep disturbances, hallucinations (rarely), acute respiratory failure, bronchospasm, tachycardia, constipation, diarrhea, nausea, vomiting, urinary retention (in men), dry membrane mucous oral cavity and nasopharynx, rash, pruritus.

Other preparations on the Polish market containing dextromethorphan + pseudoephedrine + triprolidine

ACTI-trin (syrup)